I have ms. I'm on 5 days of solu Medrol (methylprednisolone) (out patient) It's my 2nd treatment and I'm having blood in my urine and stools. Is the a side effect?

Not frequent . Hematuria and GI bleeding are not frequent side effects (SE) from systemic steroids but usually for MS initially the dose is high and other more common SE like infections, mood swings, insomnia, hyperglycemia, etc are seeing. You should seek immediate medical attention and evaluation since it can be related like and infections but it maybe other cause; also GI bleedings can be life threatening.

Related Questions

I'm on sulo medrol (methylprednisolone) iv for 5 days for ms. Does this cause eye pain and blood in urine. This is the second time its happened.

Eye maybe urine no. The eye may be an effect and you need to be checked by an ophthalmologist for glaucoma or other causes. The blood in the urine may be but need more information. If you have infection and corticosteroids can increase a urine infection risk.. You need to discuss this with your physician to clarify this. Read more...